Alert archive / Missouri / Freeze Warnings in 2018
Freeze Warning 9, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Oct 20, 2018, 3:18 AM CDT for 9 counties in Illinois; 13 counties in Missouri. It took effect at Oct 21, 2018, 2:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 3:18 AM CDT (08:18 UTC)
- In effect from
- Oct 21, 2018, 2:00 AM CDT
- Expired
- Oct 21, 2018, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
All 22 counties
Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050 WWUS73 KLSX 200818 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 318 AM CDT Sat Oct 20 2018 ILZ064-065-069-070-074-079-100>102-MOZ059-061>065-072>075-084-085- 099-202030- /O.NEW.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ Bond IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Iron MO-Jefferson MO-Madison IL-Madison MO-Marion IL- Monroe IL-Randolph IL-Reynolds MO-Saint Charles MO-Saint Clair IL- Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 318 AM CDT Sat Oct 20 2018 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... The National Weather Service in Saint Louis has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CDT Sunday. * TEMPERATURES...As low as 28. * TIMING...Sunday morning from 2 am to 8 am. * IMPACTS...These temperatures will harm or kill unprotected sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ BSH
5 follow-up statements
480 WWUS73 KLSX 201501 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 1001 AM CDT Sat Oct 20 2018 ILZ064-065-070-210000- /O.NEW.KLSX.WI.Y.0003.181020T1700Z-181020T2300Z/ /O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ Bond IL-Fayette IL-Marion IL- Including the cities of Centralia, Salem, and Vandalia 1001 AM CDT Sat Oct 20 2018 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... The National Weather Service in Saint Louis has issued a Wind Advisory, which is in effect from 12 PM until 6 PM CDT this evening. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph between 12 PM and 6 PM CDT today. * TEMPERATURES...As low as 27 on Sunday morning from 2 am to 8 am. * IMPACTS...Strong winds may blow down limbs, trees, and power lines this afternoon. Travel will be difficult for high profile vehicles. These winds can also lift and move trash cans, lawn furniture, and other loose outdoor objects. Tonight's Freeze Warning means that sub-freezing temperatures will harm or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory is issued when sustained winds are forecast to be 30 to 39 mph or gusts will range between 45 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds diminish. && $$ ILZ069-074-079-100>102-MOZ059-061>065-072>075-084-085-099-210000- /O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ Clinton IL-Crawford MO-Franklin MO-Gasconade MO-Iron MO- Jefferson MO-Madison IL-Madison MO-Monroe IL-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO- Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Sparta, Sullivan, Union, and Washington 1001 AM CDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... * TEMPERATURES...As low as 28. * TIMING...Sunday morning from 2 am to 8 am. * IMPACTS...Sub-freezing temperatures will harm or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ILZ058>060-095>097-MOZ018-019-027-202300- /O.NEW.KLSX.WI.Y.0003.181020T1700Z-181020T2300Z/ Adams IL-Brown IL-Greene IL-Knox MO-Lewis MO-Macoupin IL- Marion MO-Montgomery IL-Pike IL- Including the cities of Hannibal, Litchfield, Mount Sterling, Pittsfield, and Quincy 1001 AM CDT Sat Oct 20 2018 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CDT THIS EVENING... The National Weather Service in Saint Louis has issued a Wind Advisory, which is in effect from 12 PM until 6 PM CDT this evening. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * TIMING...12 PM to 6 PM CDT. * IMPACTS...Strong winds may blow down limbs, trees, and power lines this afternoon. Travel will be difficult for high profile vehicles. These winds can also lift and move trash cans, lawn furniture, and other loose outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 30 to 39 mph or gusts will range between 45 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds diminish. && $$ Kanofsky
187 WWUS73 KLSX 202100 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 400 PM CDT Sat Oct 20 2018 ILZ064-065-070-211200- /O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ /O.CON.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/ Bond IL-Fayette IL-Marion IL- Including the cities of Centralia, Salem, and Vandalia 400 PM CDT Sat Oct 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph until 6 PM CDT. * TEMPERATURES...As low as 27 on Sunday morning between 2 AM and 8 AM CDT. * IMPACTS...Strong winds may blow down limbs, trees, and power lines through late afternoon. Travel may be difficult for high profile vehicles. These winds can also lift and move trash cans, lawn furniture, and other loose outdoor objects. Tonight's Freeze Warning means that sub-freezing temperatures will harm or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory is issued when sustained winds are forecast to be 30 to 39 mph or gusts will range between 45 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds diminish. && $$ ILZ069-074-079-100>102-MOZ059-061>065-072>075-084-085-099-211200- /O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ Clinton IL-Crawford MO-Franklin MO-Gasconade MO-Iron MO- Jefferson MO-Madison IL-Madison MO-Monroe IL-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO- Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Sparta, Sullivan, Union, and Washington 400 PM CDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... * TEMPERATURES...As low as 29. * TIMING...Sunday morning from 2 am to 8 am. * IMPACTS...Sub-freezing temperatures will harm or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ILZ058>060-095>097-MOZ018-019-027-202300- /O.CON.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/ Adams IL-Brown IL-Greene IL-Knox MO-Lewis MO-Macoupin IL- Marion MO-Montgomery IL-Pike IL- Including the cities of Hannibal, Litchfield, Mount Sterling, Pittsfield, and Quincy 400 PM CDT Sat Oct 20 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * TIMING...12 PM to 6 PM CDT. * IMPACTS...Strong winds may blow down limbs, trees, and power lines through late afternoon. Travel may be difficult for high profile vehicles. These winds can also lift and move trash cans, lawn furniture, and other loose outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds are forecast to be 30 to 39 mph or gusts will range between 45 and 57 mph. Winds of these magnitudes may cause minor property damage without extra precautions. Motorists in high profile vehicles should use caution until the winds diminish. && $$ Kanofsky
501 WWUS73 KLSX 202309 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 609 PM CDT Sat Oct 20 2018 ILZ064-065-070-211000- /O.EXP.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/ /O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ Bond IL-Fayette IL-Marion IL- Including the cities of Centralia, Salem, and Vandalia 609 PM CDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURES...As low as 27. * TIMING...Sunday morning from 2 am to 8 am. * IMPACTS...These temperatures will harm or kill unprotected sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ILZ058>060-095>097-MOZ018-019-027-210015- /O.EXP.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/ Adams IL-Brown IL-Greene IL-Knox MO-Lewis MO-Macoupin IL- Marion MO-Montgomery IL-Pike IL- Including the cities of Hannibal, Litchfield, Mount Sterling, Pittsfield, and Quincy 609 PM CDT Sat Oct 20 2018 ...WIND ADVISORY HAS EXPIRED... The strong and gusty northwest winds were beginning to diminish and will continue to diminish through the evening hours. $$ ILZ069-074-079-100>102-MOZ059-061>065-072>075-084-085-099-211000- /O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/ Clinton IL-Crawford MO-Franklin MO-Gasconade MO-Iron MO- Jefferson MO-Madison IL-Madison MO-Monroe IL-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO- Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Sparta, Sullivan, Union, and Washington 609 PM CDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... * TEMPERATURES...As low as 28. * TIMING...Sunday morning from 2 am to 8 am. * IMPACTS...These temperatures will harm or kill unprotected sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Glass
501 WWUS73 KLSX 210743 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 243 AM CDT Sun Oct 21 2018 ILZ064-065-069-070-074-079-100>102-MOZ059-061>065-072>075-084-085- 099-211300- /O.CON.KLSX.FZ.W.0009.000000T0000Z-181021T1300Z/ Bond IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Iron MO-Jefferson MO-Madison IL-Madison MO-Marion IL- Monroe IL-Randolph IL-Reynolds MO-Saint Charles MO-Saint Clair IL- Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 243 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES...As low as 29. * TIMING...Sunday morning from 2 am to 8 am. * IMPACTS...These temperatures will harm or kill unprotected sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ BSH
508 WWUS73 KLSX 211326 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 826 AM CDT Sun Oct 21 2018 ILZ064-065-069-070-074-079-100>102-MOZ059-061>065-072>075-084-085- 099-211430- /O.EXP.KLSX.FZ.W.0009.000000T0000Z-181021T1300Z/ Bond IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Iron MO-Jefferson MO-Madison IL-Madison MO-Marion IL- Monroe IL-Randolph IL-Reynolds MO-Saint Charles MO-Saint Clair IL- Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 826 AM CDT Sun Oct 21 2018 ...FREEZE WARNING HAS EXPIRED... Widespread sub-freezing temperatures have occurred in the warning area, likely bringing an end to the growing season for 2018 for this area. $$ TES
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 20, 3:10 AM CDT, 8 minutes earlier.
Area forecast discussion, Oct 20, 3:10 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
310 AM CDT Sat Oct 20 2018
.SHORT TERM... (Through Late Tonight)
Issued at 307 AM CDT Sat Oct 20 2018
A seasonably dynamic troposhpere is apparent on water vapor imagery
this morning. The feature of interest in the short term is a slug of
dry air is punching into the northern plains associated with a jet
streak/shortwave digging through the region. This feature will
continue to push clouds out of the are this morning as cool, dry air
rushes into the Mid Mississippi Valley.
This high amplitude shortwave has spurred deep surface cyclogenesis
across SE Canada. Meanwhile, a large center of high pressure to our
west will continue to push into the region, resulting in a strong
pressure gradient across the Midwest. This, coupled with steep low
level lapse rates, will allow for gusty NW winds tomorrow afternoon.
Raw forecast guidance shows gusts just shy of wind advisory criteria
(39 kts), so no wind headlines are planned. However, I wouldn't be
surprised to see gusts at a few locations briefly top 40 kts in the
late afternoon.
The strong cold air advection associated with the shortwave will
also result in the coolest temperatures of the season thus far on
Sunday morning. Blended forecast guidance drops lows below freezing
for nearly the entire area, and with a relatively small spread
between the individual models, forecast confidence is fairly high.
Therefore I have decided to go with a freeze warning along and south
of a line from roughly Hermann, MO to Vandalia, IL. Areas north of
this line have already had a hard freeze this season and will no
longer receive frost/freeze headlines until the spring.
BSH
.LONG TERM... (Sunday through Friday)
Issued at 307 AM CDT Sat Oct 20 2018
Will continue with a focus on temps with dry conditions expected
until the latter half of next week.
Models are in fairly good agreement thru the forecast period. The
forecast period begins with a large sfc ridge centered over southern
MO and NW flow aloft. The sfc ridge will sink to the SE during the
day on Sun, allowing WAA to spread across the region. However, with
the shallow cold air, mixing will be limited. MOS guidance has only
minor differences, but have trended toward the warmer guidance
across wrn portions of the CWA where WAA occurs earlier in the day.
Another front is progd to drop through the CWA Mon night, leaving
Tues slightly cooler. This front will lift back north as a warm
front and bring a low chance for rain. Models have some slight
differences regarding how far south the rain will hold together as
an upper level s/w moves east across the Midwest. Overall confidence
in this precip, which should remain light, is low with timing and
placement continuing to change. Have kept PoPs in the slight or low
chance range during this time due to the low confidence.
Tilly
&&
.AVIATION... (For the 06z TAFs through 06z Saturday Night)
Issued at 1136 PM CDT Fri Oct 19 2018
VFR flight conditions are expected at all the terminals through
the forecast period. The back edge of the MVFR stratus has pushed
into southeast MO and southern IL and high clouds will continue
clearing overnight. A weak cold front will move through the area
overnight with surface winds veering to westerly and then
northwesterly.
Gusty northwest winds will be the big issue on Saturday.
Northwest winds will increase after 15z, peaking in the 19-22z
time frame with sustained winds of 18-23kts and gusts of 28-32kts.
The wind will gradually diminish near and within the first few
hours after sunset on Saturday evening.
SPECIFICS FOR KSTL:
VFR flight conditions are expected through the forecast period.
The back edge of the MVFR stratus has already pushed southeast of
KSTL into southeast MO and southern IL, and high clouds will
continue clearing overnight. A weak cold front will move through
the terminal with surface winds veering to westerly and then
northwesterly.
Gusty northwest winds will be the big issue on Saturday, aligned
parallel to runway 12/30. Northwest winds will increase after
15z, peaking in the 19-22z time frame with sustained winds of
19-22kts and gusts of 28-32kts. The wind will gradually diminish near
and within the first few hours after sunset on Saturday evening.
Glass
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 61 32 55 40 / 0 0 0 0
Quincy 55 28 53 39 / 0 0 0 0
Columbia 60 29 56 39 / 0 0 0 0
Jefferson City 62 29 56 38 / 0 0 0 0
Salem 61 28 52 36 / 0 0 0 0
Farmington 62 29 53 36 / 0 0 0 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 2 AM to 8 AM CDT Sunday for Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
Reynolds MO-Saint Charles MO-Saint Francois MO-Saint Louis
City MO-Saint Louis MO-Sainte Genevieve MO-Washington MO.
IL...Freeze Warning from 2 AM to 8 AM CDT Sunday for Bond IL-Clinton
IL-Fayette IL-Madison IL-Marion IL-Monroe IL-Randolph IL-
Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Oct 19, 3:58 PM CDT, 11 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 358 PM CDT Fri Oct 19 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-202100- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 358 PM CDT Fri Oct 19 2018 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Major river flooding continues on the Mississippi River at Saverton Lock and Dam and is expected to drop below major flood stage this evening. See the appropriate Flood Statement for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Sub-freezing temperatures are likely Sunday morning. Widespread frost and sub-freezing temperatures may pose a risk to tender vegetation late Saturday night and Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Maples
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 10:01 AM CDT | Wind Advisory | LSX | Adams, Bond, Brown, Fayette, Greene, Macoupin and 3 more | 8 hr |
Nearby
Freeze Warnings in Missouri, 2018Freeze Warnings in Illinois, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.